# SDR AALA202501071054

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 86,264 hours, 11,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 820003701
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN ABOVE SEAT 5L BROKEN. MAINTENANCE REPLACED EXIT SIGN ABOVE 5L IAW.  (OPEN)
